# SDR SIMA20130114008

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 21,144 hours, 17,943 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10308
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, Y
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2840 THE CREW REPORTED THAT ON TAXI IN ON ENGINE NR 2 OPERATING ADVANCED NR 2 THRUST LEVER THE NR 2 GEN OVERLOADED AND THEN THE NR 2 ENGINE SHUT DOWN.  STARTED THE NR 1 ENGINE WITH APU ASSISTING THE ENGINE START.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH RR FIM TASK 72-00-00-810-815 WITH NO DEFECTS NOTED.  FDR DOWNLOAD SHOWS NR 2 ENGINE HAD NORMAL SHUT DOWN AFTER NR 1 ENGINE WAS RESTARTED.  PERFORMED ENGINE RUNS IAW RR MM 72-00-00 NO DEFECTS NOTED.  THE NR 2 ENGINE OPERATIONAL CHECKS WERE GOOD.  REMOVED AND REPLACED THE NR 2 GENERATOR IAW EMB145 MTX W/C 24-800-00.  THE OPERATIONAL & LEAK CHECKS WERE GOOD.  REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT IAW EMB 145 AMM 24-31-02.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
